# SDR SWAA2015083143339

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 32,391 hours, 19,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT SAFETY TAPE BROKEN IN FWD GALLEY.  INSTALLED STRAP IAW SIP.
